Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Leaderboard


Popular Content

Showing most liked content on 04/21/19 in all areas

  1. 1 like
    @Perfectionist Looks fine, ... it depends on how your face reacts. Products are highly individualized, be sure to do test areas before applying all over on new products. Questions 1) Until it dries 2) You can skip the moisturizer if needed but try it out and see how it works. That is a lot of actives. You can remember do retin-a/tretinorin once or twice a week if needed, don't have to do these things nightly. 3) Yes, but mainly we use them for PIE/PIH to stimulate healing a
  2. 1 like
    So this poster didn't thought to use the telephone and make contact that way? I'm speechless! Doctors are very busy with emails, a phone call to the medical receptionist would have been more successful. I'm sure they would organise a follow up appointment. And it's not traditional for doctors to make appointments or contact patients through social media. Social media is used instead to promote the doctor, their medical practice, their treatments, etc. There are two sides to each story. Tim
  3. 1 like
    have you seen this study? @Dubya_B Treatment of male rats with finasteride, an inhibitor of 5alpha-reductase enzyme, induces long-lasting effects on depressive-like behavior, hippocampal neurogenesis, neuroinflammation and gut microbiota composition https://www.sciencedirect.com/science/article/pii/S0306453018305067 One month of finasteride withdrawal induced depressive-like behavior.• Decrease of neurogenesis occurred after one month of finasteride w
  4. 1 like
    It was a ballsy move taking that but I commend you for trying!! Not like Roche is ever going to show accountability for putting us in this shit - no responsibility what so ever from them. It leaves people with little choice but to experiment to get their life back. Good to hear you’re having better days!!
  5. 1 like
  6. 1 like
    Awesome! This is how I have described my situation with libido loss and anhedonia. I LOST MY MOJO! I imagine Roche keeping it in a canning jar in a dark warehouse with my name and "vintage 1999" written on it. Forgot whether I asked this before or if you responded: What was the result of your taking finasteride?
  7. 1 like
    I agree with you completely. When I say I'd prefer my face full of acne, extremely red, irritated and hurting as hell as it was before than what it's now, just scars everywhere, people don't understand. At least back then I had HOPE that my skin could be normal again. Watching TV you see every type of people but none with skin problems. Even in the street, it's so extremely rare to see people with skin problems it's infuriating. I actually stop going to the gym because I couldn't stop
×